# SDR DL72S960952

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assy
- Condition: Broken
- Location: Rt Mlg Door
- Component: 652676134
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG FLYING GEAR DOOR ROD ASSY DMN NR 65-26761-34 BROKEN CAUSING DOOR INDICATION PROBLEM AND AIRCRAFT VIBRATION.  RETURNED TO ATL.  REPLACED GEAR DOOR.
